# SDR SWI2024F00983

- Difficulty date: June 17, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 3-2 HAS PITTING IN 1 AREA ON THE LOWER SURFACE. (MARKED IN RED) (C-CHECK RO 10/7/2024) (FILED OPEN)REMOVED DAMAGE ON THE RIGHT-HAND SLAT TRACK 3-2, LOWER SURFACE - REF CRJ700 SRM 51-21-06-001-001-A01. SLAT TRACK REPAIRED PER REO 670-57-42-1638 REV -- DATE 2024-07-24. COMPLIED WITH TASK CARD 51-900-1002-SKY. SLAT TRACK ADJUSTMENT AND RIGGING REQUIREMENTS MET.
